Környei, I. (1962) Über Ein Gruppentheoretisches Problem. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 7 (1-2). pp. 113-115.
|
Text
cut_MATKUTINT_7_1_-_2_1962_pp113_-_115.pdf Download (1MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | János Boromisza |
Date Deposited: | 30 Jul 2024 12:49 |
Last Modified: | 30 Jul 2024 12:49 |
URI: | https://real.mtak.hu/id/eprint/201237 |
Actions (login required)
![]() |
Edit Item |